Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Pain/Fever/

Rexidol Forte 500mg/65mg 1 Tablet (Paracetamol + Caffeine)

Rexidol Forte 500mg/65mg 1 Tablet (Paracetamol + Caffeine)
5.75
QUANTITY
Add to Bag
Product code
50025331
  • Product Details
  • About This Shop
  • Promotion
  • Payment & Delivery
Product Details
Description

REXIDOL Forte 500mg/65mg 1 Tablet (Paracetamol + Caffeine)

For the relief of multiple types of pain
Rexidol Forte, LAKAS-BANAT SA APAT: binat/bughat, sakit ng ulo, sakit ng katawan, o lagnat.

Sa apat na sakit, isang lakas-banat na Rexidol Forte ang katapat!

Place of Origin

Indonesia

Product Usage

Adults and children 12 years old and above: 1-2 tablets every 6 hours, as needed for pain and/or fever, or, as directed by a doctor.
Do not take more than 4 g of Paracetamol and 520 mg of Caffeine (8 tablets) in each 24-hour period.

Ingredients

Paracetamol + Caffeine

HIDE